Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 171, NWS Pueblo, CO

July 8, 2007El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 8, 2007, 2:56 PM MDT for El Paso County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2007, 2:56 PM MDT (20:56 UTC)
Expired
Jul 8, 2007, 3:41 PM MDT
In force
45 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 41 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
2774 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
-34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 082057
SVRPUB
COC041-082300-
/O.NEW.KPUB.SV.W.0171.070708T2056Z-070708T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
256 PM MDT SUN JUL 8 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
  THIS INCLUDES THE CITY OF COLORADO SPRINGS...

* UNTIL 500 PM MDT...

* AT 252 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 9 MILES SOUTHEAST OF
  FALCON...OR 14 MILES EAST OF COLORADO SPRINGS...AND WAS MOVING
  TOWARD THE SOUTH AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH   
CENTRAL EL PASO COUNTY INCLUDING SCHRIEVER AIR FORCE BASE AND 
LOCATIONS ALONG AND SOUTH OF HIGHWAY 24 BETWEEN COLORADO SPRINGS AND 
ELLICOTT.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3893 10450 3880 10470 3852 10464 3852 10412

$$

METZE
5 follow-up statements
000 
WUUS55 KPUB 082101 CCA
SVRPUB
COC041-082300-
/O.COR.KPUB.SV.W.0171.070708T2056Z-070708T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
256 PM MDT SUN JUL 8 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
  THIS INCLUDES THE CITY OF COLORADO SPRINGS...

* UNTIL 500 PM MDT...

* AT 252 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 9 MILES SOUTHEAST OF
  FALCON...OR 14 MILES EAST OF COLORADO SPRINGS...AND WAS MOVING
  TOWARD THE SOUTH AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH   
CENTRAL EL PASO COUNTY INCLUDING SCHRIEVER AIR FORCE BASE AND 
LOCATIONS ALONG AND SOUTH OF HIGHWAY 94 BETWEEN COLORADO SPRINGS AND 
ELLICOTT.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3893 10450 3880 10470 3852 10464 3852 10412

$$

METZE
000 
WWUS55 KPUB 082112
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
311 PM MDT SUN JUL 8 2007

COC041-082300-
/O.CON.KPUB.SV.W.0171.000000T0000Z-070708T2300Z/
EL PASO CO-
311 PM MDT SUN JUL 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR CENTRAL EL PASO COUNTY...

AT 309 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 14 MILES
SOUTHEAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTH AT 5
MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL EL PASO 
COUNTY INCLUDING SCHRIEVER AIR FORCE BASE AND LOCATIONS SOUTH OF 
HIGHWAY 94 BETWEEN COLORADO SPRINGS AND ELLICOTT.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3893 10450 3880 10470 3852 10464 3852 10412

$$

METZE
000 
WWUS55 KPUB 082124
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
324 PM MDT SUN JUL 8 2007

COC041-082300-
/O.CON.KPUB.SV.W.0171.000000T0000Z-070708T2300Z/
EL PASO CO-
324 PM MDT SUN JUL 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTH CENTRAL EL PASO COUNTY...

AT 317 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 15 MILES
SOUTHEAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST
AT 10 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL EL 
PASO COUNTY SOUTH OF HIGHWAY 94 BETWEEN COLORADO SPRINGS AND 
ELLICOTT...AND EAST OF INTERSTATE 25 BETWEEN SECURITY AND EL PASO 
PUEBLO COUNTY BORDER.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3882 10445 3878 10468 3852 10464 3852 10412

$$

METZE
000 
WWUS55 KPUB 082136
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
336 PM MDT SUN JUL 8 2007

COC041-082300-
/O.CON.KPUB.SV.W.0171.000000T0000Z-070708T2300Z/
EL PASO CO-
336 PM MDT SUN JUL 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTH CENTRAL EL PASO COUNTY...

AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 8 MILES
EAST OF FOUNTAIN...OR 20 MILES SOUTHEAST OF COLORADO SPRINGS...AND
WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL EL 
PASO COUNTY ALONG AND EAST OF INTERSTATE 25 BETWEEN FOUNTAIN AND THE 
EL PASO PUEBLO COUNTY BORDER.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3877 10447 3869 10473 3853 10472 3852 10412

$$

METZE
000 
WWUS55 KPUB 082141
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
341 PM MDT SUN JUL 8 2007

COC041-082151-
/O.CAN.KPUB.SV.W.0171.000000T0000Z-070708T2300Z/
EL PASO CO-
341 PM MDT SUN JUL 8 2007

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTH
CENTRAL EL PASO COUNTY...

HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.

LAT...LON 3877 10447 3869 10473 3853 10472 3852 10412

$$

METZE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:25 PM MDT, 31 minutes earlier.

Area forecast discussion, Jul 8, 2:25 PM MDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
225 PM MDT SUN JUL 8 2007

.SHORT TERM...
(TONIGHT AND MON)

CURRENTLY...HI PRES REMAINED OVER THE DESERT SW...KEEPING NW FLOW
ALOFT ACROSS COLORADO. CONVECTION HAD ALREADY DEVELOPED OVER THE
HIGHER TERRAIN BY 19Z THIS AFTN. AS OF 2 PM...TEMPS HAVE WARMED INTO
THE MID 80S TO MID 90S FOR THE E PLAINS...WITH A DISTINCT FRONTAL
BOUNDARY LAYING ACROSS THE SE CORNER OF THE STATE.

TONIGHT...MODELS STILL FORECAST WIDESPREAD PCPN BREAKING OUT THIS
EVE ACROSS THE E PLAINS...AND STARTING TO LOOK THAT WAY AS HEALTHY
STORMS ARE ROLLING OFF THE RAMPART THIS AFTN. KEPT SCATTERED POPS
FOR MUCH OF THE E PLAINS THIS EVENING...GRADUALLY TAPERING OFF TO
ISOLATED BY MIDNIGHT...THEN LINGERING THE LATEST FOR THE FAR E
PLAINS AFTER MIDNIGHT. WITH THE FRONTAL BOUNDARY LAYING ACROSS SE
CO...THIS AREA WILL HAVE TO BE MONITORED TONIGHT.

MONDAY...EASTERLY SFC FLOW WILL KEEP PLENTY OF LLVL MOISTURE PUSHED
UP AGAINST THE E SLOPES OF THE SOUTHERN FRONT RANGE...AND BOTH NAM
AND GFS MODELS INDICATE THIS AREA AS THE FOCUS POINT FOR CONVECTION
ONCE AGAIN IN THE AFTN. BEING THE FIRST DAY AFTER FRONTAL
PASSAGE...ISOLATED POPS EVERYWHERE IS REASONABLE...BUT DID KEEP
HIGHER POPS UP AGAINST THE E MTS BY MID-AFTN. 25-30 KTS BULK
SHEAR...AND CAPES ANYWHERE FROM 1800-2500 J...SO A FEW STRONG STORMS
DURING THE AFTN ALONG THE I25 CORRIDOR PROBABLE. FEEL NUMERICAL
GUIDANCE WAS A BIT OPTIMISTIC WITH MAX TEMPS...SO LEANED TOWARDS THE
COOLER END OF TEMPS. MOORE

.LONG TERM...
(TUE THROUGH SUN)

...ACTIVE WEATHER PATTERN POSSIBLE THIS WEEK...

LITTLE TIME FOR DISCUSSION GIVEN MONITORING RADAR FOR STRONG-
SEVERE CONVECTIVE PRECIPITATION. IN GENERAL...LARGE HOT HIGH(99F
OR HIGHER) TO REMAIN ANCHORED OVER THE GREAT BASIN AND AZ THROUGH
THE PERIOD. GFS CONTINUES TRYING TO MIGRATE HIGH EASTWARD INTO THE
CNTRL/SRN ROCKIES...BUT GUT FEELING SAYS IT WILL REMAIN FURTHER
W...ESPECIALLY SINCE THE GFS HAS LATELY BEEN TOO AGGRESSIVE WITH
THE EWD MIGRATION OF THE HOT HIGH. IT WILL LIKELY REMAIN OVER THE
SIGNIFICANT DROUGHT AREAS IN THE W FOR A WHILE. ALSO...THE DGEX
SEEMS HAVE A BETTER TRACK RECORD WITH THE OVERALL UPPER LEVEL PATTERN
IN THIS REGION...AND IT CONTINUES THE HOT UPPER LEVEL HIGH OVER
THE DESERT SW/AZ THROUGH THE PERIOD. THIS PUTS CO...ESPECIALLY ERN
CO...ON THE NE QUADRANT OF THE RIDGE. CONCEPTUALLY...THIS IS ALWAYS THE
ACTIVE WEATHER AREA WITH OCCASIONAL MESOSCALE CONVECTIVE SYSTEMS
FORMING AND RIDING DOWN THE RIDGE. TEMPERATURES WILL LIKELY REMAIN
AROUND OR SLIGHTLY BELOW SEASONAL AVERAGES WITH SOME AREAS OUT E
BEING A FEW CATEGORIES BELOW AVERAGE READINGS. FRONTAL BOUNDARY
INTRUSIONS ACROSS ERN CO WILL SOLELY DEPEND ON WHERE AND WHEN
MESOSCALE CONVECTIVE SYSTEMS FORM. IT COULD POSSIBLE BE EVERY
OTHER DAY. THE POTENTIAL IMPACT WEATHER COULD BE THUNDERSTORMS
PRODUCING HEAVY RAIN...SOME HAIL...GUSTY WINDS...AND CLOUD TO GROUND
LIGHTNING EACH DAY ACROSS THE AREA. A FEW STRONG-SEVERE THUNDERSTORM
DAYS IS NOT OUT OF THE QUESTION IN THIS PATTERN. TRYING TO TIME
THESE MESOSCALE CONVECTIVE SYSTEMS IS USUAL A BIG CHALLENGE THIS
FAR OUT. METZE

&&

.AVIATION...

GUSTY WINDS WILL BE PROBABLE DUE TO OUTFLOW FROM SCATTERED STORMS
DEVELOPING OVER THE FRONT RANGE AND RAMPART RANGE THIS EVENING...
ESPECIALLY FOR KCOS AND KPUB. LLVL WIND SHEAR WILL ALSO BE A
CONCERN FOR KCOS THROUGH ABOUT 03Z THIS EVENING. WINDS ALOFT WILL
BE OUT OF THE N-NW...WHILE SFC WINDS WHEN NOT GUSTY AND ERRATIC
DUE TO OUTFLOW WILL BE OUT OF THE E-SE UNTIL AROUND 03Z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

27/17
Hazardous weather outlook, Jul 8, 6:41 AM MDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
641 AM MDT SUN JUL 8 2007

COZ058>089-093>099-091300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
641 AM MDT SUN JUL 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL MOVE ACROSS THE SOUTHEAST PLAINS THIS AFTERNOON.
THIS FRONT WILL CAUSE A FEW THUNDERSTORMS TO DEVELOP OVER THE AREA.
ONE OR TWO OF THESE STORMS MAY BECOME SEVERE AND PRODUCE WIND GUSTS
UP TO 60 MPH AND HAIL UP TO 1 INCH IN DIAMETER. THE BEST CHANCE OF
STRONGER STORMS WILL BE OVER THE PLAINS...GENERALLY ALONG AND NORTH
OF HIGHWAY 50.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH
CENTRAL AND SOUTHEAST COLORADO THROUGH THE PERIOD. THE STRONGEST AND
MOST NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE SOUTHEAST
MOUNTAINS AND PLAINS...WHERE A FEW STRONG TO SEVERE THUNDERSTORMS
WILL BE POSSIBLE EACH DAY. VERY LARGE HAIL...DAMAGING
WINDS...LOCALIZED FLASH FLOODING...AND DANGEROUS CLOUD TO GROUND
LIGHTNING WILL BE THE PRIMARY THREATS WITH THUNDERSTORMS. AN
ISOLATED TORNADO WILL ALSO BE POSSIBLE.

AN ACTIVE WEATHER PATTERN WILL SEND A SERIES OF COLD FRONTS
THROUGH SOUTHEAST COLORADO THROUGH THE WEEK. THESE COLD FRONTS WILL BE
RESPONSIBLE FOR INCREASING THE LOW LEVEL MOISTURE ACROSS THE
EASTERN SLOPES OF THE SOUTHEAST MOUNTAINS AND THE SOUTHEAST
PLAINS...WHICH WILL INCREASE THE RISK FOR STRONG TO SEVERE
THUNDERSTORMS ACROSS THE AREA EACH AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE AFTER 2 PM THIS AFTERNOON ACROSS THE PLAINS.

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.